MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that a johnson and johnson (jnj) intraocular lens (iol) was implanted into her right and left eye.The patient reported experiencing blurry vision affecting all ranges of vision, with the issue being more pronounced in the right eye.She has undergone a subsequent lasik surgery.Her right eye was implanted (b)(6) 2022.However, the blurriness began approximately 2-3 months ago from the date this event was reported to jnj which is (b)(6) 2025.Reportedly, there were no changes to her overall health during this time.Prior to the onset of symptoms, she described her vision as excellent.No further information was provided.This report captures the left eye.Manufacturer report number 3012236936-2025-0002059.The right eye is reported in manufacturer report number 3012236936-2025-0002058.
 
Additional Manufacturer Narrative
Section a4, a5, a6, patient information: unknown/not provided.Section b3, date of event: the exact date is unknown.Approximately 2-3 months ago from the date this event was reported to jnj.Event was reported july 24, 2025.Section d6b, if explanted, give date: not applicable as the iol remains implanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22683291
Report Number3012236936-2025-000205
Device Sequence Number18509714
Product Code MFK
UDI-Device Identifier05050474560697
UDI-Public(01)05050474560697(17)250526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model NumberZLB00
Device Catalogue NumberZLB00U0210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale